Patient :Hi . I am 21 yo and i am having problems with my erections and it all started suddenly.. now i am having weak erections.i do get hard erections only when i try but not as i use to and i have to wait for two weeks to get a erection if i masturbate. And even after two or three weeks my erections doesn't last longer they go away within a few seconds..and the erections i get are like heart pulses. I did go to a doctor he gave me two medicines " Theragran-M " and "coenzyme 10" he also gave me a "testestrone levels test" they were normal he said and told me there is nothing wrong with me. And told me to take those medicines for 20 more days.. but the thing is i am not feeling any better with those medicines. And now its scaring me .. could this be happening because of over mastubation?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.